Skip to Main content Skip to Navigation
Journal articles

A Characterization of Nash Equilibrium for the Games with Random Payoffs

Complete list of metadatas

https://hal-centralesupelec.archives-ouvertes.fr/hal-02950841
Contributor : Abdel Lisser <>
Submitted on : Monday, September 28, 2020 - 12:25:26 PM
Last modification on : Monday, October 5, 2020 - 12:38:39 PM

Identifiers

Citation

Vikas Vikram Singh, Abdel Lisser. A Characterization of Nash Equilibrium for the Games with Random Payoffs. Journal of Optimization Theory and Applications, Springer Verlag, 2018, 178 (3), pp.998-1013. ⟨10.1007/s10957-018-1343-0⟩. ⟨hal-02950841⟩

Share

Metrics

Record views

18